# SDR YENA2023090801052

- Difficulty date: September 4, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N3104J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55150
- Aircraft time: 4,990 hours, 1,795 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2364, MCI-BOS. 'RH OWEE SLIDE SAFETY PIN HOLE WAS OBSTRUCTED, CONTROLLED SLIDE DEPLOYMENT PERFORMED IAW GMM; RH OVERWING SLIDE REMOVED IAW AMP 25-63-02. SLIDE WAS BEING REMOVED TO ACCOMPLISH WORK REGARDING MDDR 521167.'
